# SDR SWIA2021090760761

- Difficulty date: July 20, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER COLD WORK INSTALLATION OF FORCE MATE BUSHING AT LBL 45, BUSHING DID NOT MAINTAIN INTERFERENCE FIT. BUSHING WAS EASILY REMOVED BY HAND DURING INCORPORATION OF SERVICE BULLETIN 601R-57-054.     (C-CHECK RO 8/29/2021)    REPAIRED LBL45 WATER DRAIN HOLE IAW REO 601R-57-21-3502 REV -- DATED 2021-08-19. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED COPY OF FORM 337. NO WEIGHT CHANGE NOTED.
